MathSciNet Relay Station
MathSciNet bibliographic data
MR547642 (81h:60063) 60G44
Izumisawa, Masataka; Sekiguchi, Takeshi; Shiota, Yasunobu Remark on a characterization of BMO-martingales. Tôhoku Math. J. (2) 31 (1979), no. 3, 281–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement